# SDR 97ZZZX3722

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch Cover
- Part number: A813625
- Condition: Misoverhauled
- Location: Eng Fire Bottle
- Component: Kidde, 81360021
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSPECTION OF ENGINE FIRE BOTTLE ASSY, NOTICED THE ORIGINAL PRESSURE SWITCH COVER, PN A813625, HAD BEEN RE-WELDED TO THE LEG STUMPS CONTRARY TO THE DIRECTIONS AS WRITTEN ON WALTER KIDDE SB 813600-26-01.  THIS SB SPECIFICALLY DIRECTS THE PERSON PERFORMING THE HYDROSTATIC TEST OF THIS SPHERE TO CUT THE SWITCH COVER LEGS, FILE DOWN THE LEG STUMPS, REMOVE THE PRESSURE SWITCH, PN 282141, DISCARD THE ORIGINAL SWITCH COVER, PN A813625, AND, AFTER HYDROTEST, TO REPLACE THE ORIGINAL SWITCH COVER WITH A KIT, CONSISTING OF A COLLAR, PN A813635-1, COVER, PN A813636-1, AND ATTACHING SCREWS, PN MS167997-3, AND MS16995-3.
